×

Found 17 Documents (Results 1–17)

100
MathJax

Hypercomplex and hyper-Kähler structures on tangent bundles of Hermitian symmetric spaces of rank one. (English. Russian original) Zbl 1063.53053

Russ. Math. Surv. 58, No. 1, 185-186 (2003); translation from Usp. Mat. Nauk 58, No. 1, 189-190 (2003).
MSC:  53C26 53C35 53C55
PDF BibTeX XML Cite
Full Text: DOI

Geometry of differential operators, and odd Laplace operators. (English. Russian original) Zbl 1064.58021

Russ. Math. Surv. 58, No. 1, 197-198 (2003); translation from Usp. Mat. Nauk 58, No. 1, 179-180 (2003).
MSC:  58J05 58C50
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the genericity of some nonasymptotic dynamic properties. (English. Russian original) Zbl 1069.37001

Russ. Math. Surv. 58, No. 1, 173-174 (2003); translation from Usp. Mat. Nauk 58, No. 1, 177-178 (2003); erratum ibid. 58, No. 6, 1255 (2003).
MSC:  37A05 28D05
PDF BibTeX XML Cite
Full Text: DOI

Refutation of an analogue of the Riemann hypothesis about zeros for an arbitrarily sharp approximation of the zeta function satisfying the same functional equation. (English. Russian original) Zbl 1171.11320

Russ. Math. Surv. 58, No. 1, 193-194 (2003); translation from Usp. Mat. Nauk 58, No. 1, 175-176 (2003).
MSC:  11M26 11M06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification